CSpace
Nonlocal symmetries and nonlocal recursion operators
Zhang HQ(张鸿庆); Chen YF(陈玉福)
2001
Source PublicationActa Mathematica Scientia
ISSN0252-9602
Volume21Issue:1Pages:103
AbstractAn expose about covering method on differential equations was given. The general formulae to determine nonlocal symmetries were derived which are analogous to the prolongation formulae of generalized symmetries. In addition., a new definition of nonlocal recursion operators was proposed, which gave a satisfactory explaination in covering theory for the integro-differential recursion operators.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/45636
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Zhang HQ,Chen YF. Nonlocal symmetries and nonlocal recursion operators[J]. Acta Mathematica Scientia,2001,21(1):103.
APA 张鸿庆,&陈玉福.(2001).Nonlocal symmetries and nonlocal recursion operators.Acta Mathematica Scientia,21(1),103.
MLA 张鸿庆,et al."Nonlocal symmetries and nonlocal recursion operators".Acta Mathematica Scientia 21.1(2001):103.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[张鸿庆]'s Articles
[陈玉福]'s Articles
Baidu academic
Similar articles in Baidu academic
[张鸿庆]'s Articles
[陈玉福]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[张鸿庆]'s Articles
[陈玉福]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.